Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Good morning. I am Dro. Loretta, a licensed veterinarian and would like to help. Diclofenac is in the group called NSAIDS or non steroidal anti inflammatory medications that can cause digestive disturbances and even liver disease. The best thing you can do for your gal is to follow these instructions: Fast her for 24 hrs and at The same time, give her Pepcid AC at 0.5 mg per pound every 8 hrs to calm down her digestive tract. After the fast, feed her a small meal of rice and boiled chicken. If she is feeling better, wean her back to her regular meal. If she is still in some distress, take her to your vet for an exam. These medications can cause stomach ulcers which can require further treatments. Since she vomited so soon after ingestion, t here is a good chance that this amount has been removed and she will be fine.
Does that make sense to you? Please let me know if you have any questions. I am always happy to help.
That is a good choice....chances are good that this will help your gal past this.